The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (878 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 3, 1991, pp. 335–343
DOI: 10.4171/ZAA/454

Published online: 1991-09-30

On the Structure of the Solutions of the Jabotinsky Equations in Banach Spaces

Detlef Gronau[1]

(1) Universität Graz, Austria

The differential-functional equations of Jabotinsky are closely related to the translation equation. They are of importance in the iteration theory. In this paper we will give an explicit representation of the solutions of each of these equations in Banach spaces.

Keywords: partial differential equations, iteration theory

Gronau Detlef: On the Structure of the Solutions of the Jabotinsky Equations in Banach Spaces. Z. Anal. Anwend. 10 (1991), 335-343. doi: 10.4171/ZAA/454